# SDR 96ZZZX6095

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601TX
- Make and model: Cndair CL6002A12
- Aircraft serial: 3005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555402
- Condition: Malfunction
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR SELECTOR VALVE FAILS ON THE RETRACT MODE.  IF IT FAILS AFTER THE GEAR HAS ALREADY EXT., THE ONLY SYMPTOM IS A LOSS OF NOSE STEERING.  NOSE STEERI NG CAN BE MEL'D.  IF THE AIRCRAFT DISPATCHES PER THE MEL, THE NOSE GEAR WILL RETRACT, BUT WILL NOT EXTEND NORMALLY.  A MANUAL FREE FALL WOULD HAVE TO BE PERFORMED.
